# SDR SWAA981576

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RIVET HEADS POPPER AND SKIN BULDGED 14 INCHES FWD OF EXTERNAL A/C ACCESS DOOR.  REPAIRED PER BOEING SRM.
